MAUDE Adverse Event Report: LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVES

LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVES
Model Number ART25SMT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is being reported in a conservative manner as limited information is known to date, included unknown delay in the procedure due to failure to implant.The manufacturer is in contact with the hospital to gain further information on this event.Not yet determined if device available.
 
Event or Problem Description
On (b)(4) 2017 the manufacturer was notified through patient tracking of the following event: on (b)(6) 2017 an intra-operative failure to implant of solo smart size 25 occurred.A crown prt pericardial heart valve size 25 was then implanted.The delay in the procedure is unknown at this time.
 
Additional Manufacturer Narrative
The manufacturer attempted several times to retrieve further information without success.
 
Additional Manufacturer Narrative
The complete manufacturing and material records for the solo smart heart valve, model #icv1264 , s/n # (b)(4) were pulled and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1264) solo smart heart valve at the time of manufacture and release.As the manufacturer was unable to obtain additional information about this event, the root cause remains unknown.However, based on the document review performed no manufacturing deficits were identified, and there is no information to suggest the event is related to the device.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVES
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7007014
Report Number3004478276-2017-00182
Device Sequence Number11162829
Product Code LWR
UDI-Device Identifier00896208000481
UDI-Public(01)00896208000481(240)ICV1264(17)200326
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/26/2020
Device Model NumberART25SMT
Device Catalogue NumberICV1264
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer02/06/2018
02/22/2018
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date02/06/2018
03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR